# SDR DXTA200701842

- Difficulty date: January 8, 2007
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N139QS
- Make and model: Beech 400A
- Aircraft serial: RK483
- Aircraft time: 247 hours, 214 cycles
- System (JASC): 2210 · Autopilot System
- Part: Squat Switch
- Condition: Disconnected
- Location: Autopilot Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

AUTOPILOT WILL NOT FOLLOW HEADING BUG COMMAND.  FOUND BOTH SQUAT SWITCHES DISCONNECTED.  RECONNECTED BOTH SQUAT SWITCHES IAW MM 32-60. PERFORMED OPERATIONAL CHECK OF AUTOPILOT. OP CHECKS GOOD.
